Abstract and Applied Analysis

On a boundary value problem for scalar linear functional differential equations

R. Hakl, A. Lomtatidze, and I. P. Stavroulakis

Full-text: Open access

Abstract

Theorems on the Fredholm alternative and well-posedness of the linear boundary value problem u(t)=(u)(t)+q(t), h(u)=c, where :C([a,b];)L([a,b];) and h:C([a,b];) are linear bounded operators, qL([a,b];), and c, are established even in the case when is not a strongly bounded operator. The question on the dimension of the solution space of the homogeneous equation u(t)=(u)(t) is discussed as well.

Article information

Source
Abstr. Appl. Anal., Volume 2004, Number 1 (2004), 45-67.

Dates
First available in Project Euclid: 7 March 2004

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1078681596

Digital Object Identifier
doi:10.1155/S1085337504309061

Mathematical Reviews number (MathSciNet)
MR2058792

Zentralblatt MATH identifier
1048.34106

Subjects
Primary: 34K06: Linear functional-differential equations 34K10

Citation

Hakl, R.; Lomtatidze, A.; Stavroulakis, I. P. On a boundary value problem for scalar linear functional differential equations. Abstr. Appl. Anal. 2004 (2004), no. 1, 45--67. doi:10.1155/S1085337504309061. https://projecteuclid.org/euclid.aaa/1078681596


Export citation